Osmond, I. T. (1905) TREATMENT OF SIMPLE HARMONIC MOTION. Science, 22 (558) 311-312 doi:10.1126/science.22.558.311
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | TREATMENT OF SIMPLE HARMONIC MOTION | ||
Journal | Science | ||
Authors | Osmond, I. T. | Author | |
Year | 1905 (September 8) | Volume | 22 |
Issue | 558 | ||
Publisher | American Association for the Advancement of Science (AAAS) | ||
DOI | doi:10.1126/science.22.558.311 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2021738 | Long-form Identifier | mindat:1:5:2021738:3 |
GUID | 0 | ||
Full Reference | Osmond, I. T. (1905) TREATMENT OF SIMPLE HARMONIC MOTION. Science, 22 (558) 311-312 doi:10.1126/science.22.558.311 | ||
Plain Text | Osmond, I. T. (1905) TREATMENT OF SIMPLE HARMONIC MOTION. Science, 22 (558) 311-312 doi:10.1126/science.22.558.311 | ||
In | (1905, September) Science Vol. 22 (558) American Association for the Advancement of Science (AAAS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |